MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD NEUROGEN ADAPTOR; BASE UNITS AND ADAPTERS

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD NEUROGEN ADAPTOR; BASE UNITS AND ADAPTERS
Catalog Number A1113
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mayfield neurogen adaptor (a1113) was returned for evaluation: device history record (dhr) review - the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - the investigation was unable to duplicate slippage.However, the unit has bent long handle assemblies, and the short handle assemblies are showing some wear and will need the holes re-tapped on the base.To resolve the issue, the long handle assemblies, short handle assemblies and labels will be replaced to restore functionality.Root cause - the complaint is not confirmed for slippage.However, repairs are needed to replace the assemblies of the unit.The probable root cause is rough handling and routine wear.No further corrective action is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
This is 2 of 4 reports linked to mfg report numbers: 3004608878-2025-00220 3004608878-2025-00223.3004608878-2025-00224.The mayfield neurogen adaptor (a1113) was being used for a posterior cervical procedure, and the facility's surgeon reported that he thought he felt a slip when he drilled.The patient was unharmed, and there was no surgical delay.

Brand Name
MAYFIELD NEUROGEN ADAPTOR
Common Device Name
BASE UNITS AND ADAPTERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23662621
Report Number3004608878-2025-00225
Device Sequence Number9082467
Product Code FWZ
UDI-Device Identifier10381780267751
UDI-Public10381780267751
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A1018 MAYFIELD SWIVEL ADAPTOR; A1059 MAYFIELD SKULL CLAMP; A2101 MAYFIELD ULTRA BASE UNIT
Patient Age65 YR
Patient SexMale
Patient Weight65 KG
Patient RaceWhite